Dénominateurs universels pour la décomposition ...
Type de document :
Article dans une revue scientifique: Article original
URL permanente :
Titre :
Dénominateurs universels pour la décomposition de polynômes positifs sur un espace de Hilbert
Auteur(s) :
Titre de la revue :
Journal of Operator Theory
Pagination :
273-290
Éditeur :
Theta Foundation
Date de publication :
2006
ISSN :
0379-4024
Discipline(s) HAL :
Mathématiques [math]
Résumé en anglais : [en]
In this work, we prove that, under natural conditions, one can give representations of positive polynomials defined on a Hilbert space $\mathcal{H}$ where appear squares of rational fractions with specified denominators ...
Lire la suite >In this work, we prove that, under natural conditions, one can give representations of positive polynomials defined on a Hilbert space $\mathcal{H}$ where appear squares of rational fractions with specified denominators and the norm of powers of $\mathcal{S}^*$ (where $\mathcal{S}$ is the unilateral shift on $\mathcal{H}$). We generalize some recent results using functional analysis methods in finite dimensional case.Lire moins >
Lire la suite >In this work, we prove that, under natural conditions, one can give representations of positive polynomials defined on a Hilbert space $\mathcal{H}$ where appear squares of rational fractions with specified denominators and the norm of powers of $\mathcal{S}^*$ (where $\mathcal{S}$ is the unilateral shift on $\mathcal{H}$). We generalize some recent results using functional analysis methods in finite dimensional case.Lire moins >
Langue :
Français
Comité de lecture :
Oui
Audience :
Internationale
Vulgarisation :
Non
Collections :
Source :
Date de dépôt :
2025-01-24T14:46:20Z